Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnepiglet

weight gain with accutane

ACCUTANE  

16 members have voted

  1. 1. Have you experienced weight gain while taking accutane?

    • Yes
      2
    • No
      14


Recommended Posts

i've gained a few pounds, but it's probably from the birth control and not the accutane........

Share this post


Link to post
Share on other sites

i dont use accutane but someone i know did, he put on weight due to the psycological effects make you eat more or something.

Share this post


Link to post
Share on other sites

I suspect most people will maintain if not lose weight while on Tane. Remember, Tane is a rather potent drug and does a number on your body. Phyical reaction to such a powerful drug will usually inhibit weight gain. Now, some will still gain weight, but for most, if you maintain a healthy diet and lifestyle you shouldn't.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×